Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

elisadds

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

About elisadds

  • Birthday 07/19/1980

Profile Information

  • Gender
    Female
  • Location
    Omaha, NE
  1. So, I had my salacylic acid peel yesterday. I actually didn't even talk to her about the tongue problem, cuz I haven't noticed it nearly as much this week. I do have a sore throat, so that makes me notice my throat more.
  2. Hi taya_shilah. Does the neosporin that you use have mineral oil listed as an ingredient? I went to buy some and looked at the ingredients and saw mineral oil. My skin breaks out whenever I put anything with the word "oil" listed as an ingredient on it.
  3. j.e.n.a, I just read the ingredients in my Aquaphor and mineral oil is listed. I don't know about you, but anything with the word oil in it usually causes me to break out... suck! If you can take doxycycline without any side effects, I would go for it.
  4. Hi, again, True Believer. It's not that I have difficulty swallowing the medicine. I can take a handful of pills at one time, no problem. It's that my tongue is swollen. Sad to hear that we didn't have the same experience. Hi, again, Fletch1978. Some days are better than others with the tongue issue. Today is a good day, so far... I plan on talking to my derm next Tuesday. I'll let you know what I find out. And about the clindamycin. I am a dentist, so I've learned about the troubles
  5. Hey j.e.n.a., I have never used Aquaphor on my face, but my sister has used it on her son when he had some sort of dry skin patch, so I know that it works. I use Aquaphor on my lips, and can imagine that it would be very helpful for dry skin on the face too. I am never concerned with it causing a breakout around my lips. Sounds like it did wonders for you! I am doing so many things, that I don't know what's really working, but I do skip the topicals (sulfacetamide and Differin) if my face
  6. Hi True Believer, may I ask, how long it was before the swallowing issue went away? Did it go away, or did you just adapt to the feeling?
  7. Hi kb92509, my dermatologist and I have gone through a few antibiotics. The one that I would recommend the most would be Doryx. Doryx is a slow release Doxycycline that is metabolized in your small intestine, instead of your stomach. The reason I so highly recommend Doryx is it not only cleared my skin, but I had zero side effects. The only problem I had was the bacteria grew resistant after 6 months, so I am now taking minocycline with minimal side effects, including nausea for the first tw
  8. Hi again, j.e.n.a. Sorry to hear you are having such a tough time. Have you considered a humidifier? I use one in the winter in Nebraska, and it has helped recently with the topical regimen that I am on (sulfacetamide in the am and differin in the pm). My face was feeling really sensitive and red on Friday, but it's doing ok now. My dermatologist recommended and sold me a moisturizer called Vanicream. I use the Lite Lotion and it works better than any moisturizer I've ever tried. It is li
  9. Hi jksl. My dermatologist told me that it's quite common for females to start getting acne in the "beard zone" due to increased testosterone as females age. My cousin, who is not a dr., so grain of salt, heard that stress can cause acne in the jawline. I've never heard the poor liver function thing. Maybe I should have my liver tested... My dermatologist diagnosed me with acne vulgaris. I have cysts on my jawline and neck and around my mouth sometimes. I also have whiteheads in my chin an
  10. I am a 28 y/o female who has been suffering with jaw and neck acne for about 5 years. I have always had acne, but for the past five years it has been focused on my neck and jaw. I have heard that neck and jaw acne can be caused by stress and hormones. I'm on the pill, and that has helped some. Antibiotics are what's keeping me clear now. I was just wondering if any other long term acne sufferers have had a locational change in their acne too.
  11. I'm glad you found the information useful. I do still have acne but I've been taking antibiotics for about 7 months and have had amazing results. I have a blog if you wanna read my history with acne... I have not been on Taz. I've been on Retin-A and am now on Differin 0.1% cream. I have also done glycolic and salycilic acid peels, so I understand what you are going through with the peeling and flaking. Hopefully you will get some relief soon!
  12. Hi J.e.n.a. I just read your post and have a quick suggestion. I too, have great skin, with make-up, but without I have scarring and some red spots from lingering zits. My skin is also super sensitive. The one thing I wanted to comment on was that you didn't list a make-up remover on your routine. Cetaphil does not remove make-up which, as we all know, can aggravate your skin. My derm recommended Neutrogena Fresh Foaming Cleanser, which is a 2-in-1 make-up remover and gentle face wash. I'v
  13. Hi Allison12. My concern isn't completely resolved. I also had a bit of nausea and I was hoping the weird tongue/throat feeling was maybe correlated and would also resolve. The nausea has subsided, but the tongue issues have not. I want to stick it out, cuz I've seen improvement with my acne. I was hoping to find something that didn't have side effects, but I already grew resistant to Doryx, which was the only antib that I've taken that hadn't caused any side effects. (I was on clindamyc
  14. hi again, Fletch1978. I have already seen results from mino, thus the apprehension to give up due to the swollen tongue. To be blunt, hormonally speaking, I should be breaking out, but my skin is clearing and I haven't had a new breakout since I started mino a couple of weeks ago. Yay! I have an appointment for a salycilic acid peel in a couple of weeks, so I will talk to my derm about my experiences with mino, thus far, at that time.
  15. Hi fletch1978. Thanks for your concern. I have researched the side effects of minocycline and have found swollen tongue on the list. I guess that's what's going on with me. It's not a bad reaction, in my opinion, just a bad side effect. Thanks for the concern, though. I will contact my dr. if I feel like it's unmanagable. It's just a weird feeling, right now.
×